# SDR IPXA2018012625897

- Difficulty date: January 4, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 17,536 hours, 11,340 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rod
- Part number: R21449H
- Part serial: CC2223682SN0016
- Condition: Cracked
- Location: Lower Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  LOWER LEFT SUPPORT STRUT HAS A CRACK AT THE BOTTOM END, MEASURING .388" IN LENGTH.  REMOVED AND REPLACED ROD ASSY IAW  AMM 53-10-47.
